# SDR COMA0560132

- Difficulty date: February 16, 2005
- Submitted: February 18, 2005
- Operation: Air carrier
- Aircraft: N979CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7159
- Aircraft time: 19,759 hours, 18,946 cycles
- System (JASC): 3410 · Flight Environment Data
- Part: Compensator
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5713 DURING CLIMBOUT OF CVG RECEIVED MULTIPLE EFIS COMP MON MESSAGES AND ALL COMPASSES WERE UNREADABLE.  AIRCRAFT RETURNED TO CVG.  PERFORMED FULL RECOMPENSATION OF NR 1 AND NR 2 REMOTE COMPENSATING UNITS.
